Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 14 found articles
 
 
  Computing Stability of Differential Equations with Bounded Distributed Delays
 
 
Title: Computing Stability of Differential Equations with Bounded Distributed Delays
Author: Luzyanina, T.
Engelborghs, K.
Roose, D.
Appeared in: Numerical algorithms
Paging: Volume 34 (2003) nr. 1 pages 41-66
Year: 2003
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands